# SDR ASAA2014032307281

- Difficulty date: March 23, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 24,644 hours, 7,213 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXTERIOR SLIDE LIGHT ADJACENT TO LT FORWARD OVERWING EXIT IS INOPERATIVE.  ACFT GROUNDED.  REPLACED LAMP AND TESTED L1210 OVERWING ESCAPE LIGHT IAW MM 33-51-04-960-801.  OPS NORMAL.
